PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 1 | 39-46
Tytuł artykułu

On bifurcation intervals for nonlinear eigenvalue problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a sufficient condition for [μ-M, μ+M] × {0} to be a bifurcation interval of the equation u = L(λu + F(u)), where L is a linear symmetric operator in a Hilbert space, μ ∈ r(L) is of odd multiplicity, and F is a nonlinear operator. This abstract result provides an elementary proof of the existence of bifurcation intervals for some eigenvalue problems with nondifferentiable nonlinearities. All the results obtained may be easily transferred to the case of bifurcation from infinity.
Rocznik
Tom
71
Numer
1
Strony
39-46
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-02-23
poprawiono
1998-10-14
Twórcy
  • Department of Applied Mathematics, University of Mining and Metallurgy, Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] H. Berestycki, On some Sturm-Liouville problems, J. Differential Equations 26 (1977), 375-390.
  • [2] R. Chiappinelli, On eigenvalues and bifurcation for nonlinear Sturm-Liouville operators, Boll. Un. Mat. Ital. A (6) 4 (1985), 77-83.
  • [3] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, 1966.
  • [4] L. Nirenberg, Topics in Nonlinear Functional Analysis, New York Univ. Lecture Notes, 1973-74.
  • [5] J. Przybycin, Nonlinear eigenvalue problems for fourth order ordinary differential equations, Ann. Polon. Math. 60 (1995), 249-253.
  • [6] P. H. Rabinowitz, On bifurcation from infinity, J. Differential Equations 14 (1973), 462-475.
  • [7] K. Schmitt and H. L. Smith, On eigenvalue problems for nondifferentiable mappings, J. Differential Equations 33 (1979), 294-319.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.